# SDR ASAA2017071621392

- Difficulty date: July 16, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 13,827 hours, 4,568 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Engine
- Condition: Out Of Balance
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE TREND DATA SHOWS LOW PRESSURE ROTOR VIBRATION LEVELS CONTINUE TO RISE AFTER LAST FAN LUBE.  PRI NR 2 ENGINE RUN REQUIRED.  ACFT GROUNDED.  COMPLIED WITH ALL STEPS OF TSR908522,  ACCOMPLISHED ON BOARD FAN TRIM BALANCE PROCEDURE IAW AMM 71-00-00-750-808-F00.  BALANCE WEIGHTS CHANGED AS FOLLOWS NR 6 P03 TO P014, NR 26 P014 TO P011, NR 36 P03 TO P014, NR 36 P014 TO P011. ACCOMPLISHED VIBRATION SURVEY IAW AMM 71-00-00, TEST 7, VIBRATION WITHIN ACCEPTABLE LIMITS IN ALL PHASES. GROUND VERIFICATION SUCCESSFUL.
